Volume 3, Number 4
Previous Issue Next Issue

Yiqiu Dong & Tieyong Zeng

10.4208/eajam.240713.120813a

East Asian J. Appl. Math., 3 (2013), pp. 263-282.

Preview Full PDF 853 11043 Abstract

Man Luo, Da Xu & Limei Li

10.4208/eajam.170813.131013a

East Asian J. Appl. Math., 3 (2013), pp. 283-294.

Preview Full PDF 872 10966 Abstract

M. S. Hussein, D. Lesnic & M. Ivanchov

10.4208/eajam.100913.061113a

East Asian J. Appl. Math., 3 (2013), pp. 295-310.

Preview Full PDF 810 10719 Abstract

Xiao-Li Hu & Yue-Ping Jiang

10.4208/eajam.290913.111113a

East Asian J. Appl. Math., 3 (2013), pp. 311-332.

Preview Full PDF 835 10707 Abstract

Lizhen Chen & Chuanju Xu

10.4208/eajam.150713.181113a

East Asian J. Appl. Math., 3 (2013), pp. 333-351.

Preview Full PDF 830 10691 Abstract

Jiu Ding, Chenhua Zhang & Noah H. Rhee

10.4208/eajam.130713.221113a

East Asian J. Appl. Math., 3 (2013), pp. 352-362.

Preview Full PDF 842 10711 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard